# SDR QXEA200500557

- Difficulty date: March 22, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND ENGINE AFT ENGINE OF FAN COWL STATION, ENGINE STATION 157.00 HAS WEAR MARKS FROM TRANS COWL AT 2 O'CLOCK AND 4 O'CLOCK POSITION.  REPAIRED IAW REO 670-78-33-347
